# SDR QXEA0000556

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - AFTER TAKEOFF NOTICED BREIF SMELL OF SMOKE, WENT AWAY QUICKLY AND SEEMED TO BE ASSOCIATED WITH BLEEDS TURNED ON. ALL ELSE NORMAL.  GROUND RAN AIRCRAFT AT 80 PERCENT TORQUE FOR 10 MINUTES.  CYCLED NR 1 AND NR 2 BLEED ON AND OFF.  RAN DUCT FULL HOT AND COLD.   NO SMOKE OR ODOR IN CABIN OR COCKPIT NOTED. OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
